# SDR C2XA08SH003

- Difficulty date: January 16, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 13,897 hours, 10,654 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 14569009409
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LEFT WING AILERON HAS EXCESSIVE PLAY AT PCA RODS AND MIGRATED HAT BUSHING AT ATTACHMENT LUG.  MX REMOVED AND REPLACED LEFT AILERON PCA BRACKET IAW EMB 145 SRM 51-40-02 & EC5750-01177.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
